MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE
Model Number 720081-01
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Deformity/ Disfigurement (2360); Unspecified Tissue Injury (4559)
Date of Event 05/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with a tactra penile prosthesis is experiencing pain and discomfort in the glans area, attributed to malpositioning of the distal tip of the device.This has led to penile size reduction, glans drooping, and loss of organ functionality.An ultrasound was performed, and surgical intervention has been scheduled to reconstruct the corpora cavernosa and replace the penile prosthesis.No additional information has been reported at this time.
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are known risk associated with this device type and indicated as such in the instructions for use.The reason for discomfort, disfigurement, pain, malposition of device was determined to be due to a malposition error during the original implantation procedure.Based on the information available, a conclusion code of unintended use error caused or contributed to event was assigned to this investigation.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field b1: adverse event/product problem correction to g1: mfr site facility name.Correction to g1: mfr site address 1.Correction to g1: mfr site city.Correction to g1: mfr site state.Correction to g1: mfr site zip/post code.Correction to g1: mfr site country.There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported symptoms of tissue damage, discomfort, disfigurement, pain and the reported malposition of device was most likely determined to be the malposition error during the original implantation procedure.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The device instructions for use (ifu) was reviewed.The reported patient symptoms of tissue damage, discomfort, disfigurement, and pain was found to be listed in the ifu.A risk review was completed and confirmed that the events of tissue damage, discomfort, disfigurement, pain, malposition were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of unintended use error caused or contributed to event was assigned to this investigation.

Brand Name
TACTRA
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel MA 01752
EI   01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23129533
Report Number2124215-2025-66756
Device Sequence Number21142976
Product Code FAE
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K183619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number720081-01
Device Catalogue Number720081-01
Device Lot Number0040262110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer10/03/2025
05/27/2026
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date10/30/2025
06/25/2026
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale